# SDR USAA000235

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 56,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - SKIN HAS A 1.5 INCH CRACK AT BS 727A STRINGER 19R.  INSTALLED DOUBLER PER SRM 53-30-3 PAGE 2 FIG 1.  (M)
